# SDR SCNA20201008119

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STA 92.7, 2ND STIFFENER ARE CRACKED AT THE BOTTOM.  REPAIRED RT HORIZ STAB RIB AT STAB STA 92.7, 2ND STIFFENER, IAW SRM 55-10-09-2R-4.
